Local Fractional Derivative Boundary Value Problems for Tricomi Equation Arising in Fractal Transonic Flow
Xiao-Feng Niu,
Cai-Li Zhang,
Zheng-Biao Li and
Yang Zhao
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The local fractional decomposition method is applied to obtain the nondifferentiable numerical solutions for the local fractional Tricomi equation arising in fractal transonic flow with the local fractional derivative boundary value conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/872318.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/872318.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:872318
DOI: 10.1155/2014/872318
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().